# SDR C2XA10IA254

- Difficulty date: September 15, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 22,695 hours, 17,160 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 23076368
- Part serial: BAE11827
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 18,250 hours, 14,739 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAH - FLIGHT 3151, THE CREW REPORTED A LOW N1 MASTER WARNING ON TAKEOFF ROLE.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER TWO FPMU, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
